# SDR TSAA0251132

- Difficulty date: May 10, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- Engine: Pwa JT8D15
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 654791214
- Condition: Chafed
- Location: T/E Flap
- Part time: 39,494 hours, 42,355 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 8 FLAP JACKSCREW TRAILING EDGE MOUNT BRACKET CHAFFING AT FLAP TRACK FAIRING.  BLENDED OUT DAMAGED AREA.  REWORK COMPLETED.  AIRCRAFT RETURNED TO SERVICE.
